zondie 13/02/15
Last reply 3 years ago
Tysabri

Hey all!
So I’m going on 7 months now in Tysabri. I had debilitating fatigue for a long time and finally did my own research to get my iron tested. Sure enough I was low. My question is though.. Has anyone experienced hairloss of tysabri? I’ve lost about 1/3 my hair(especially from on top) but my doctor said that if it was from tysabri it would only be temporary… Perhaps it was low ferritin(iron) levels… Thiugh I got horrible acne and dry hair within the first month of tysabri..

Just wondering what anyone’s experience is with the drug! 🙂 did you experience these side effects and did they go away?

Also… I’ve decided ide rather come off all dmds but am scared of tysabris(rebound) effect… Wondering if anyone here has come off tysabri and what there experience was…

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


us-emma
3 years ago

Tysabri is a good medication & coming off will almost certainly cause relapse- esp if you are not planning to treat with another anti-MS therapy.

This happened to me twice when I had to stop for other reasons. I use Lemtrada now (only 5 days of treatment in first year- so it feels like you are ‘off meds) 🙂

Have you colored or permed your hair? Hair loss is common with the combo of meds + an “insult” to the hair follicle. If you haven’t this may be stress, low thyroid levels (blood test will check this) or the low iron. Make sure they check a B-12 level and Folate level along with your iron test- the three deficiencies occur simultaneously in many people.

Other meds can also cause hairless, even birth control pills.

Keep fighting your MS with strong therapy- the MS will be ‘fighting’ your brain everyday- whether you chose to treat it or not…


Anonymous
3 years ago

I am a middle aged male and expect to lose hair, but I lost a ton after 1.5 years Ty followed by 4 years of Gilenya. I even lost my leg hair on Ty. It has been mostly permanent, but the head stuff goes with age for us guys! 🙂 Don’t worry about the hair. Beat MS over the head with the strongest treatment you can get! I am starting Lemtrada asap since it was finally approved in the US. Best of Luck!


laurabeebee
3 years ago

Hi @zondie 🙂 I maybe starting Tysabri soon once my JCV result comes back – have to say I am a little hesitant is in understatement, as it will be my first treatment. Can I ask did the acne side effect clear after a while or is it still a problem? x


keligal68
3 years ago

I have been on Tysabri for almost 2 years. I get fatigue the day after but no other side affects. My last 2 MRI’s show no new or active MS. Prior to going on Tysabri I had tried Copaxone and had 3 serios attacks with in 6 months. So I think the drug mut be doing something right.

Post Comment

You must be logged in to reply to this topic.